# SDR AALA201711309008

- Difficulty date: November 29, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 002260
- Condition: Inoperative
- Location: Pax Door
- Part time: 48,506 hours, 28,926 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  PASSENGER CREW DOOR 832 (L2) DAMPIING FUNCTION DID NOT OPERATE CORRECTLY, BUFFER HIT FUSELAGE.  REMOVED AND REPLACED DOOR DAMPER CYLINDER PER AMM 52-13-14-400-001-B.  OPERATIONAL CHECK GOOD.
